# SDR 2008UALA03732

- Difficulty date: July 6, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 51,851 hours, 35,876 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 3F17645501
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK HAS FALLEN OUT.  *S/D*  SUSPECT IMPROPERLY INSTALLED.  ADJUSTED GIRT BAR, OP CHECKED GOOD.  AC OK FOR SERVICE.
